It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-07-2012, 04:41 AM   #1
Junior Member
(female)
 
Join Date: Nov 2010
Location: uk
Posts: 37
sara89251 HB User
Should i be on medication for this?

hi,
I am 26 female. I have been having health problems for a while now these are:
dizziness, out of breath easily, when i wallk up any stairs i get very weak legs and can feel my heart pounding in my head. I also keep on collapsing to the ground and i cant move for several minutes after .it starts off with severe stomach pain then my legs go weak and i break into a cold sweat. I'm also getting VERY strong palpations in my stomach and a strong beating feeling there all the time.
i had an echocardiogram and an exercise monitor and my doc just phoned me and said they noticed one valve was thicker and also sinus arrhythmia.
They said i won't need treatment is this right? Also what is the medical name for a thickened heart valve?
thank you

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (78), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!